# SDR ASAA2017092222015

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,123 hours, 10,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472022 FOR THE NR 2 ENGINE,  FOUND A CRACK AT THE LOWER ATTACH POINT OF FIRE DETECTOR BRACKET, 11:30 O'CLOCK, AFT LOOKING FWD HOLE NR 103.  ACFT GROUNDED.  REPAIRED THE DAMAGE IAW T/C SBCFM56-7B-72-0580-1.
